Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 12, NWS Kansas City, MO

April 26, 2016Clay County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 26, 2016, 12:06 PM CDT for Clay County, Ray County, Missouri. It took effect at Apr 26, 2016, 12:58 PM CDT. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 12:06 PM CDT (17:06 UTC)
In effect from
Apr 26, 2016, 12:58 PM CDT
Expired
Apr 27, 2016, 5:02 PM CDT
In force
28 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing River near Mosby (MBYM7).

Action stage
12 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

599 
WGUS43 KEAX 261706
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1206 PM CDT TUE APR 26 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-271706-
/O.NEW.KEAX.FL.W.0012.160426T1758Z-160427T2202Z/
/MBYM7.1.ER.160426T1758Z.160426T2000Z.160426T2202Z.NO/
1206 PM CDT TUE APR 26 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Fishing River near Mosby.
* until Wednesday afternoon.
* At 11:25 AM Tuesday the stage was 12.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 19.5 feet by late this afternoon. The river will fall 
  below flood stage by late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   12.5   Tue 11 AM   19.5 late this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
 
$$
2 follow-up statements
799 
WGUS83 KEAX 261945
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
245 PM CDT TUE APR 26 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-271945-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-160427T2202Z/
/MBYM7.1.ER.160426T2013Z.160426T2100Z.160426T2202Z.NO/
245 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Wednesday afternoon.
* At  1:47 PM Tuesday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 18.5 feet by late this afternoon. The 
  river will fall below flood stage by late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   15.8   Tue 02 PM   18.5 late this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

MOC047-165-271944-
/O.EXT.KEAX.FL.W.0011.000000T0000Z-160427T2107Z/
/SMHM7.1.ER.160426T1643Z.160426T1745Z.160426T2107Z.NO/
245 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Little Platte River at Smithville.
* until Wednesday afternoon.
* At  2:30 PM Tuesday the stage was 27.1 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.2 feet by late
  this afternoon. The river will fall below flood stage late this 
  afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   27.1   Tue 02 PM   27.2 late this afternoon
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$

MOC021-271944-
/O.EXT.KEAX.FL.W.0008.160427T1800Z-160430T1449Z/
/AGYM7.1.ER.160427T1800Z.160428T1200Z.160429T1449Z.NO/
245 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Platte River near Agency.
* from Wednesday afternoon to Saturday morning.
* At  1:30 PM Tuesday the stage was 11.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and 
  continue to rise to near 24.2 feet by Thursday morning. The river 
  will fall below flood stage by late Friday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   11.2   Tue 01 PM   24.2 Thursday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-271944-
/O.EXT.KEAX.FL.W.0009.160428T2100Z-160501T1800Z/
/SSTM7.1.ER.160428T2100Z.160430T0600Z.160430T1800Z.NO/
245 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* from Thursday afternoon to Sunday afternoon.
* At  2:30 PM Tuesday the stage was 13.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 27.9 feet by early Saturday morning. The 
  river will fall below flood stage by early Saturday afternoon.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   13.2   Tue 02 PM   27.9 early Saturday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-271944-
/O.EXT.KEAX.FL.W.0010.160429T0600Z-160501T2300Z/
/PLCM7.1.ER.160429T0600Z.160430T1200Z.160430T2300Z.UU/
245 PM CDT TUE APR 26 2016

The Flood Warning continues for
  The Platte River near Platte City.
* from late Thursday night to Sunday evening.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.3 
  feet Saturday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   Not Available      21.3 Saturday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
853 
WGUS83 KEAX 262221
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
521 PM CDT TUE APR 26 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-262251-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-160427T2202Z/
/MBYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 PM CDT TUE APR 26 2016

The Flood Warning is cancelled for
  The Fishing River near Mosby.
* At  5:11 PM Tuesday the stage was 15.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 15.9 feet. The 
  river will continue to fall.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   15.9   Tue 05 PM   15.4 this evening
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 5:54 AM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, Apr 26, 5:54 AM CDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
554 AM CDT TUE APR 26 2016

.Discussion...
Issued at 416 AM CDT TUE APR 26 2016

Early morning elevated convection will continue to fire south of a
stationary frontal boundary draped across northeast Kansas and
northern Missouri. A stout EML will continue to support modest
instability with further destabilization through the morning hours.
Storms early on will be relatively isolated and should remain north
of the I-70 corridor until daybreak. Overnight convection has been
slow to strengthen given the lack of instability, though should
start to see more widespread development in the early to mid morning
hours. A larger cluster of storms developing over north central
Kansas, where more supportive instability is present, will likely
generate a cold pool sufficient enough to steer nearby convection to
the southeast. As these elevated storms strengthen after daybreak,
some storms may produce large hail until the mid morning.

As this activity slides to the southeast through the late morning to
early afternoon, there should be a bit of a break in the activity
until the late afternoon and early evening hours. The anticipated
deep upper low will center across western Kansas while at the
surface, a dryline will reside from central Texas up to south
central Nebraska. Morning convection may limit instability to a
degree, though cloud cover should thin out enough to generate
surface based CAPE values over 2000 Jkg by the mid afternoon. More
robust convection will fire along the dry line well to the west of
the area through the early afternoon. This convection will then
slide into eastern Kansas and western Missouri by the late
afternoon. Will also need to monitor the potential for convection
ahead of the dryline within an area of surface convergence. As the
storms over eastern Kansas approach the area, will likely transition
to a linear mode with bowing segments. Large hail and damaging winds
will be the primary hazards, particularly for western Missouri,
though a few embedded tornadoes cannot be ruled out.

The next round of activity, which could be more pronounced for the
CWA, arrives during Wednesday as the dryline advances toward eastern
Kansas. Modest instability looks to develop across eastern Kansas
along with central and southwest Missouri as previous convection
clears out. Most of the expected convection should develop over
central and eastern Missouri, though will need to monitor points
west, particularly northwest Missouri as the stacked low could
produce a few tornadoes.

The active pattern will subside temporarily heading into Thursday
and Friday, though another upper low will deepen across the
southwest during this time. Could see late week convection by late
Friday as a warm front lifts north. A few rounds of storms with
potential severe storms will then develop through the weekend as the
surface low lifts to the northwest into the Central Plains.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 545 AM CDT TUE APR 26 2016

Developing thunderstorms over NE Kansas will slide to the southeast
and should clip the KC metro through the early morning hours.
Visibility and ceilings will likely decrease to MVFR should the
storms drop far enough south as expected. This will be followed by a
break in the activity through much of the afternoon with conditions
returning to VFR. More widespread thunderstorms will then develop
ahead of a dryline over central Kansas and work their way into the
terminals this evening. Ceilings may periodically drop to IFR within
the stronger storms, though prevailing MVFR looks probable overall.
These will then begin to taper off toward the very end of the
forecast period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Welsh
Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 10:33 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     TSTM WND GST     1 W SEDALIA             38.70N 93.25W
04/26/2016  E60 MPH          PETTIS             MO   EMERGENCY MNGR

            EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED

&&

ABAILEY
Local storm report, Apr 26, 10:42 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     NON-TSTM WND DMG SEDALIA                 38.70N 93.23W
04/26/2016                   PETTIS             MO   AMATEUR RADIO

            TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET

&&

ABAILEY
Local storm report, Apr 26, 10:54 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     TSTM WND GST     SMITHTON                38.68N 93.09W
04/26/2016  E60 MPH          PETTIS             MO   AMATEUR RADIO

            ALSO 1 INCH DIAMETER HAIL

&&

ABAILEY
Local storm report, Apr 26, 10:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     TSTM WND DMG     SMITHVILLE              39.39N 94.58W
04/26/2016                   CLAY               MO   COUNTY OFFICIAL

            DOCK COLLAPSE ON SMITHVILLE LAKE

&&

MJM
Local storm report, Apr 26, 11:29 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     1 N SEDALIA             38.72N 93.23W
04/26/2016                   PETTIS             MO   LAW ENFORCEMENT

            SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
            NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
            BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
            WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
            AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
            THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
            BETWEEN 1028 AND 1035 AM CDT.

&&

ABAILEY
Local storm report, Apr 26, 11:56 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     HAIL             ST JOSEPH               39.76N 94.85W
04/26/2016  E1.00 INCH       BUCHANAN           MO   BROADCAST MEDIA

0649 AM     HAIL             ST JOSEPH               39.76N 94.85W
04/26/2016  E1.00 INCH       BUCHANAN           MO   TRAINED SPOTTER

0703 AM     HAIL             LANCASTER               39.57N 95.30W
04/26/2016  M1.75 INCH       ATCHISON           KS   LAW ENFORCEMENT

            PEA TO GOLF BALL SIZE HAIL REPORTED

0710 AM     HAIL             LANCASTER               39.57N 95.30W
04/26/2016  M2.25 INCH       ATCHISON           KS   LAW ENFORCEMENT

            2.25 INCH HAIL REPORTED.

0719 AM     HAIL             1 WNW EDWARDSVILLE      39.08N 94.84W
04/26/2016  M1.50 INCH       WYANDOTTE          KS   TRAINED SPOTTER

0720 AM     HAIL             3 WNW PARKVILLE         39.21N 94.73W
04/26/2016  M1.00 INCH       PLATTE             MO   TRAINED SPOTTER

0735 AM     HAIL             5 NE WEATHERBY LAKE     39.29N 94.63W
04/26/2016  E1.00 INCH       PLATTE             MO   LAW ENFORCEMENT

0739 AM     HAIL             WEATHERBY LAKE          39.24N 94.70W
04/26/2016  M1.00 INCH       PLATTE             MO   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL.

0745 AM     HAIL             RIVERSIDE               39.17N 94.63W
04/26/2016  E0.75 INCH       PLATTE             MO   TRAINED SPOTTER

0747 AM     HAIL             EDGERTON                39.51N 94.63W
04/26/2016  E1.25 INCH       PLATTE             MO   TRAINED SPOTTER

0750 AM     HAIL             1 N TRIMBLE             39.49N 94.56W
04/26/2016  E1.00 INCH       CLINTON            MO   AMATEUR RADIO

0807 AM     HAIL             10 SE PLATTE CITY       39.26N 94.65W
04/26/2016  E1.25 INCH       PLATTE             MO   NWS EMPLOYEE

0809 AM     HAIL             PLATTSBURG              39.56N 94.46W
04/26/2016  M1.00 INCH       CLINTON            MO   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL, VERY HEAVY ON GROUND.

0812 AM     TSTM WND GST     ST JOSEPH               39.76N 94.85W
04/26/2016  M59.00 MPH       BUCHANAN           MO   ASOS

0820 AM     TSTM WND DMG     RUSHVILLE               39.59N 95.02W
04/26/2016                   BUCHANAN           MO   FIRE DEPT/RESCUE

            A FEW POWERLINES DOWN NEAR RUSHVILLE

0822 AM     HAIL             BLUE SPRINGS            39.02N 94.28W
04/26/2016  M1.00 INCH       JACKSON            MO   NWS EMPLOYEE

            PENNY TO QUARTER SIZE.

0837 AM     TSTM WND DMG     SMITHVILLE              39.39N 94.58W
04/26/2016                   CLAY               MO   COUNTY OFFICIAL

            DOCK COLLAPSE ON SMITHVILLE LAKE

0842 AM     HAIL             LIBERTY                 39.25N 94.42W
04/26/2016  M1.50 INCH       CLAY               MO   TRAINED SPOTTER

            QUARTER TO PING PONG SIZE HAIL, REALLY FLAT THOUGH. 150
            HWY AND 291 INTERSECTION.

0842 AM     HAIL             5 N BLUE SPRINGS        39.09N 94.28W
04/26/2016  E1.75 INCH       JACKSON            MO   PUBLIC

            REPORTED AT LAKE CITY AMMUNITION PLANT

0844 AM     TSTM WND GST     TRIMBLE                 39.47N 94.56W
04/26/2016  E60.00 MPH       CLINTON            MO   AMATEUR RADIO

            ALSO QUARTER SIZED HAIL WITH WIND

0847 AM     HAIL             LEE'S SUMMIT            38.91N 94.38W
04/26/2016  M1.00 INCH       JACKSON            MO   TRAINED SPOTTER

            50TH AND TODD GEORGE RD, PEA TO QUARTER SIZE HAIL.

0900 AM     HAIL             3 SE INDEPENDENCE       39.06N 94.31W
04/26/2016  E1.25 INCH       JACKSON            MO   PUBLIC

0904 AM     TSTM WND DMG     INDEPENDENCE            39.09N 94.35W
04/26/2016                   JACKSON            MO   EMERGENCY MNGR

            POWER LINE DOWN AT 39TH AND GUDGEL

0907 AM     HAIL             RICHMOND                39.28N 93.97W
04/26/2016  M1.00 INCH       RAY                MO   TRAINED SPOTTER

            PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.

0910 AM     HAIL             INDEPENDENCE            39.09N 94.35W
04/26/2016  E1.00 INCH       JACKSON            MO   PUBLIC

            VIA TWITTER

0913 AM     HAIL             ODESSA                  39.00N 93.95W
04/26/2016  E1.25 INCH       LAFAYETTE          MO   PUBLIC

            VIA TWITTER

0927 AM     HAIL             COLUMBUS                38.85N 93.88W
04/26/2016  M1.00 INCH       JOHNSON            MO   TRAINED SPOTTER

1011 AM     HAIL             WHITEMAN AFB            38.73N 93.55W
04/26/2016  M1.00 INCH       JOHNSON            MO   OTHER FEDERAL

1028 AM     TSTM WND DMG     1 N SEDALIA             38.72N 93.23W
04/26/2016                   PETTIS             MO   LAW ENFORCEMENT

            SIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO
            NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A
            BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES
            WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN
            AT US765 AND MO 765 AND A BARN DOWN ON GRIESSEN RD N OF
            THE AIRPORT. ACCORDING TO THE RADAR IT LIKELY OCCURRED
            BETWEEN 1028 AND 1035 AM CDT.

1032 AM     TSTM WND GST     1 W SEDALIA             38.70N 93.25W
04/26/2016  E60.00 MPH       PETTIS             MO   EMERGENCY MNGR

            EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED

1041 AM     NON-TSTM WND DMG SEDALIA                 38.70N 93.23W
04/26/2016                   PETTIS             MO   AMATEUR RADIO

            TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET

1053 AM     TSTM WND GST     SMITHTON                38.68N 93.09W
04/26/2016  E60.00 MPH       PETTIS             MO   AMATEUR RADIO

            ALSO 1 INCH DIAMETER HAIL

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:04 AM CDTSpecial Weather StatementEAXRay26 min
Apr 26, 4:35 AM CDTSpecial Weather StatementEAXClay, Platte, Ray25 min
Apr 26, 5:05 AM CDTSpecial Weather StatementEAXBuchanan25 min
Apr 26, 6:45 AM CDTSevere Thunderstorm WarningEAXHolt30 min
Apr 26, 6:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Apr 26, 6:49 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb26 min
Apr 26, 7:11 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt, Platte49 min
Apr 26, 7:12 AM CDTSevere Thunderstorm WarningEAXClay, Platte33 min
Apr 26, 7:21 AM CDTSpecial Weather StatementEAXCarroll24 min
Apr 26, 7:25 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte35 min
Apr 26, 7:51 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more54 min
Apr 26, 8:11 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray34 min
Apr 26, 8:22 AM CDTSpecial Weather StatementEAXJackson23 min
Apr 26, 8:44 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, DeKalb, Jackson and 5 more46 min
Apr 26, 9:00 AM CDTFlash Flood WarningEAXClay, Clinton, Platte4 hr
Apr 26, 9:24 AM CDTSevere Thunderstorm WarningEAXCarroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more51 min
Apr 26, 9:35 AM CDTSpecial Weather StatementEAXChariton, Grundy, Linn, Livingston, Sullivan40 min
Apr 26, 10:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more39 min
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte9 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXBuchanan7 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte8 days
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Linn, Macon, Pettis and 2 more50 min
Apr 26, 10:47 AM CDTAreal Flood AdvisoryEAXPettis3 hr
Apr 26, 11:09 AM CDTAreal Flood WarningEAXClay, Platte6 hr
Apr 26, 11:20 AM CDTFlash Flood WarningEAXCooper3 hr
Apr 26, 12:02 PM CDTRiver Flood WarningEAXClay, Platte26 hr
Apr 26, 3:50 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more14 hr
Apr 26, 6:09 PM CDTSpecial Weather StatementEAXHolt51 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.